1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. Hello You guys, this is the first time I have Blogged on here but I have type 2 Diabetes and take insulin, I also suffer with Neuropathy both peripheral and Autonomic. I have neuropathy in my feet, legs and hands, the pain got so bad in my left leg and foot I was referred to pain management clinic and given a sympathetic block in my spine which made no difference to me, so the Doc has tried me on so many different drugs including Pregabline, gabapentin, duloxetine etc. All of these drugs are having really adverse effects upon me, namely weight gain, itching, skin peeling, bloating, and other symptoms.
    My question is are they really worth taking. I have decided to stop taking these drugs to allow me to feel normal again, I will continue with my insulin of course, but the drugs are doing more harm than good to my health.

    Are any of you guys having issues with taking your prescribed medications?
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook